# SDR P4YA2010120200001

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N963BW
- Make and model: Casa C212CC
- Aircraft serial: 320
- Aircraft time: 13,185 hours, 17,305 cycles
- Engine: Garrtt TPE33112UHR
- Engine time: 23,597 hours, 27,646 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1584103
- Part serial: LA0033
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, CREW NOTICED THE RT OIL PRESSURE GAUGE FLUCTUATING RAPIDLY AND NOTED THE OIL TEMPERATURE WAS HOLDING STEADY IN THE GREEN ARC.  VISUAL INSP BY THE F/O CONFIRMED OIL STREAMING FROM THE BOTTOM OF THE OIL COOLER AREA.  CREW THEN READIED THE ANTICIPATED ENGINE SHUTDOWN IN FLIGHT CHECKLIST.  SHORTLY THEREAFTER THE RT RED OIL PRESSURE LIGHT CAME  CREW THEN COMPLETED THE PREPLANNED ENGINE SHUTDOWN CHECKLIST, COMMUNICATED WITH STATION, DECLARED THE EMERGENCY AND LANDED SAFELY. MX HAS SINCE CONFIRMED A CRACKED OIL COOLER.
